# SDR F3LA2023091400162

- Difficulty date: August 28, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 7884
- Aircraft time: 17,069 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14279.0294. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT CABIN R/H FLOOR STRUCTURE BETWEEN FR 69 AND FR70 SHEAR PLATE CRACKED AND HAS CORROSION AT AFT END.  CORRECTIVE ACTION: REMOVED AND REPLACE AFT CABIN R/H FLOORS STRUCTURE PLATE BETWEEN FR69 AND FR70 IAW SRM 51-42-11 A ND SRM 51-72-11-911-002. MX ACTION IS ACCEPTABLE./END/
